# SDR AALA20140618011

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 86,200 hours, 13,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628ASI5
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR UPPER FWD EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 1 DOOR UPPER FWD EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
